# SDR UALA2013072505218

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 90,842 hours, 14,399 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440401
- Part serial: 48
- Condition: Failed
- Location: Wx Radar Antenna
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE RETURN, CREW REPORTED WEATHER RADAR FAILED.   FAILURE INDICATION ON THE HSI'S SHOW ANTENNA INDICATION.  REPLACED DRIVE UNIT.
